Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have ulcerative colitis. Prescribed Sazo and Folvite. Urge to pass stools, white discharge, constipation. Side effects of Vegaz?

Dear Doctor, I had been diagnosed as ULCERATIVE COLITIS in the year 2009 and was taking mediaction as 1. SAZO 1000 1-0-1 2. FOLVITE 1 daily for 2 years. At every 6months blood was tested and found OK. In the year 2012 July again symtoms of blood in stool was noticed and undergone Colonoscopy and changed the Medication as 1. SAZO 1000 1-0-1 2. MESACOL supposetor 1 at night 3. FOLVITE 1daily. But not found comfortable. Later after consultation with another Doctor started the Medication as 1. VEGAZ OD 1-0-1 2. FOLVITE 1 daily 3. Amirtane 10mg and discontinued MESACOL suppositer due to excess discharge of Mucosa. Still I am not feeling ok. Now I experience the following problems. 1. The feel of going to the toilet. As I go gas is going and discharge white in colour( suspect Mucosa ). 2.Feel constipation , bubbling sond in the stomach and find difficult to stool. Again white discharging. So I stopped the usage of Amirtane 10mg . 3. Feel difficult to urinate.Feel more tiresome. Dear Doctor, whether I am taking correct medication. Whether VEGAZ OD has any side effects. Sebi Jacob.E
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to health care magic forum, being a chronic disease the course of the disease will be like this, getting resistance to the drugs, we will consider few nom medical factors for the relief of these symptoms. The way of your treatment is good and any other substitutes will have side effects and resistance as these drugs.
It is irritable bowel syndrome. The irritation could be central from the nervous origin or local of intestines.
Avoid thinking about the disease, any tensions, avogations, etc.
Most important thing the diet regulation. Avoid taking more of spices, chillies, junk foods, oily foods, and nonvegitarian foods for at least one month. Most probably you will be relieved of the symptoms.
Take more of green leafy vegetables fruits and juices, and take more water.
Wishing for a quick recovery, and thanks for calling.

Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor